# SDR CALA9900862

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 183A84003
- Condition: Cracked
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT ELEVATOR TAB MAST ARM FITTING.  THE LT ELEVATOR TAB WAS REMOVED AND REPLACED IAW MM 27-31-00 AND 27-31-31.  THE TAB WAS RIGGED AND OPERATION WAS NORMAL.
